# SDR SWAA2015050839456

- Difficulty date: April 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,766 hours, 58,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK OTBD SKATE ANGLE CRACKED AT REAR SPAR CUT OUT.  REPAIRED ANGLE IAW SRM.
